zbMATH — the first resource for mathematics

Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces. (English) Zbl 1364.47047

47N20 Applications of operator theory to differential and integral equations
47D06 One-parameter semigroups and linear evolution equations
34G10 Linear differential equations in abstract spaces
34G20 Nonlinear differential equations in abstract spaces
35Q99 Partial differential equations of mathematical physics and other areas of application
34C25 Periodic solutions to ordinary differential equations
35K90 Abstract parabolic equations
Full Text: DOI
[1] Acquistapace, P., Evolution operators and strong solutions of abstract linear parabolic equations, Differential Integral Equations, 1, 433-457, (1988) · Zbl 0723.34046
[2] Acquistapace, P.; Terreni, B., A unified approach to abstract linear nonautonomous parabolic equations, Rend. Sem. Mat. Univ. Padova, 78, 47-107, (1987) · Zbl 0646.34006
[3] Blot, J.; Bue, C.; Cieutat, P., Local attractivity in nonautonomous semilinear evolution equations, Nonauton. Dyn. Syst., 1, 72-82, (2014) · Zbl 1288.35058
[4] Diagana, T., Almost periodic solutions to some second-order nonautonomous differential equations, Proc. Amer. Math. Soc., 140, 279-289, (2012) · Zbl 1243.34059
[5] Diagana, T., Pseudo-almost periodic solutions for some classes of nonautonomous partial evolution equations, J. Franklin Inst., 348, 2082-2098, (2011) · Zbl 1237.34132
[6] Diagana, T., Existence of globally attracting almost automorphic solutions to some nonautonomous higher-order difference equations, Appl. Math. Comput., 219, 6510-6519, (2013) · Zbl 1293.39010
[7] de Andrade, B.; Lizama, C., Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382, 761-771, (2011) · Zbl 1221.35255
[8] Engel, K.-J.; Nagel, R., One Parameter Semigroups for Linear Evolution Equations, 194, (2000), Springer, Heidelberg · Zbl 0952.47036
[9] Favini, A.; Marinoschi, G., Degenerate Nonlinear Diffusion Equations, 2049, (2012), Springer, Heidelberg · Zbl 1276.35001
[10] Goldstein, J. A., Semigroups of Linear Operators and Applications, (1985), Oxford University Press, New York · Zbl 0592.47034
[11] Guo, F. M.; Yu, W.; Huang, F. L., Robustness with respect to small delays for exponential stability of nonautonomous systems, J. Math. Anal. Appl., 288, 671-679, (2003) · Zbl 1035.93054
[12] Horn, W. A., Some fixed point theorems for compact maps and flows in Banach spaces, Trans. Amer. Math. Soc., 149, 391-404, (1970) · Zbl 0201.46203
[13] Leiva, H., Rothe’s fixed point theorem and controllability of semilinear nonautonomous systems, Systems Control Lett., 67, 14-18, (2014) · Zbl 1288.93026
[14] Leiva, H., Controllability of semilinear impulsive nonautonomous systems, Internat. J. Control, 88, 585-592, (2015) · Zbl 1320.93021
[15] Li, F., Existence for nonautonomous fractional integrodifferential equations with nonlocal conditions, Abstr. Appl. Anal., 2013, 8, (2013)
[16] Liang, J.; Liu, J. H.; Xiao, T. J., Periodic solutions of impulsive differential equations with finite delay, Nonlinear Anal., 74, 6835-6842, (2011) · Zbl 1242.34134
[17] Liang, J.; Nagel, R.; Xiao, T. J., Approximation theorems for the propagators of higher order abstract Cauchy problems, Trans. Amer. Math. Soc., 360, 1723-1739, (2008) · Zbl 1142.34037
[18] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations, (1983), Springer, New York · Zbl 0516.47023
[19] Sattayatham, P., Nonlinear impulsive periodic evolution equations, Adv. Differ. Equ. Control Process., 2, 61-74, (2008) · Zbl 1286.49036
[20] Stamov, G. T., Almost Periodic Solutions of Impulsive Differential Equations, 2047, (2012), Springer, Heidelberg · Zbl 1255.34001
[21] Stamov, G. T.; Stamova, I. M., Impulsive fractional functional differential systems and Lyapunov method for the existence of almost periodic solutions, Rep. Math. Phys., 75, 73-84, (2015) · Zbl 1322.34088
[22] Van Minh, N.; N’Guerekata, G.; Siegmund, S., Circular spectrum and bounded solutions of periodic evolution equations, J. Differential Equations, 246, 3089-3108, (2009) · Zbl 1191.34077
[23] Xiao, T. J.; Liang, J., The Cauchy Problem for Higher Order Abstract Differential Equations, 1701, (1998), Springer, Berlin
[24] Xiao, T. J.; Liang, J., Nonautonomous semilinear second order evolution equations with generalized Wentzell boundary conditions, J. Differential Equations, 252, 3953-3971, (2012) · Zbl 1243.35112
[25] Xiao, T. J.; Zhu, X. X.; Liang, J., Pseudo almost automorphic mild solutions to nonautonomous differential equations and applications, Nonlinear Anal., 70, 4079-4085, (2009) · Zbl 1175.34076
[26] Yang, T., Impulsive Control Theory, (2001), Springer, Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.